Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 3

 
   

A Hybrid LQP Alternating Direction Method for Solving Variational Inequality Problems with Separable Structure

PP: 1259-1264
Author(s)
Abdellah Bnouhachem, Abdelouahed Hamdi,
Abstract
In this paper, we presented a logarithmic-quadratic proximal alternating direction method for structured variational inequalities. The method generates the new iterate by searching the optimal step size along the descent direction. Global convergence of the new method is proved under certain assumptions.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved